# SDR CALA2016091500655

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 3,811 hours, 1,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 28 THRU 34 ABC AND OVERHEAD EMERGENCY LIGHTS STAY ON ALL THE TIME. COCKPIT SWITCH POS. AND / OR POWER CONFIG. OF ACFT HAVE NO EFFECT.  ALL OTHER EMERGENCY LIGHTS INOP ALL THE TIME, IN ALL MODES.  BATTERY PACK & POWER SUPPLY TEST IAW AMM 33-51-07 LIGHTS AT 28 THRU 34 ABC LIGHTS OPS NORMAL AND ALL OTHER LIGHTS OPS CHECKED GOOD
